Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Cobordism of $ (k)$-framed manifolds


Author: E. Micha
Journal: Trans. Amer. Math. Soc. 291 (1985), 269-280
MSC: Primary 57R90; Secondary 55Q50, 57R15
MathSciNet review: 797059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The cobordism theories that arise by considering manifolds whose stable normal bundle has category $ k$ are introduced. Using these theories, we define a new filtration of the homotopy groups of spheres. We study the filtration and obtain an upper bound for the filtration of elements in the stable $ n$-stem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R90, 55Q50, 57R15

Retrieve articles in all journals with MSC: 57R90, 55Q50, 57R15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0797059-5
PII: S 0002-9947(1985)0797059-5
Article copyright: © Copyright 1985 American Mathematical Society